# SDR 0300216636

- Difficulty date: February 5, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N636US
- Make and model: Boeing 747251B
- Aircraft serial: 23547
- Aircraft time: 68,135 hours, 8,948 cycles
- Engine: Pwa JT9D*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND HALF OF THE LT AISLE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE. REPAIRED WIRE AND OPERATIONAL CHECK GOOD.
